Jump to content
Important Survey - Please Participate ×

New symtoms?


[Sw...]

Recommended Posts

Im scared as hell. Now it feels like Im only use my left side of my body, that I only can see with my left eye and think with my left side of my brain. But I know Im using my right side without problem. Nothing is wrong, I have been checked out by doctors. Can anyone relate to this? I dont get it?yesterday it was on my right side I had like this. Still have the same symtoms with my eyes that I see my nose, bridge of the nose and my eye sockets. Many symtoms are gone. But now its new ones. Why shouldnt it become better now? Im really really scared. I really hope that someone answers :'(
Link to comment
Share on other sites

Seems to me that these vision problems have been with you for a while, and people have expressed their own similar symptoms, what exactly are you looking for? It seems like your constant worrying might be manifesting these symptoms. You are hyper aware, learn to detach with mindfulness and meditation. It's not easy, and it's something that takes practice. But you aren't accepting the situation, you are constantly evaluating your symptoms and that is only going to make things worse. Figure out ways to distract yourself, these issues will resolve themselves and you will heal. But it's a process and you have to accept it and so your best off to be positive and hopeful. It must feel like torture, but that isn't reality. Reality is, physically you are fine. You don't feel well, and it may seem like something is wrong, but your symptoms are normal and will pass, and there is nothing that will hurt you. It's just your brain compensating for being slowed down for so long. Thoughts aren't a thing, and they can't hurt you either. Learn to acknowledge negative thoughts but don't dwell on them. Dwelling on symptoms always exacerbates them, that is true for any illness. Benzo withdrawal is just the brain healing, don't be afraid, embrace it. I hope you feel better
Link to comment
Share on other sites

×
×
  • Create New...